# SDR YENA20150910417

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 50,590 hours, 17,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777440
- Condition: Inoperative
- Location: Emergency Light
- Part time: 913 hours, 299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND AISLE EMERGENCY LIGHTS OUT ROW 25, 21, 17 AND 13.  R & R EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AMM 3351-38.  OPS CHECKS OK.
